Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Lower stomach pain during sex after coming off contraceptive pill. HPT negative. Any ideas ?

Hi for the past two weeks I have have had lower stomach pain during sex, as is something inside me is lower than normal, I have also had the same pain when pushing to go to the toilet. My husband and I have been having unprotected sex for six weeks since coming off the contraceptive pill and I have not had a period since, I have taken a test a week ago and it was negative. Any ideas? Thanks
Asked On : Mon, 27 Aug 2012
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
Usually stomach pain after sex is common during first time intercourse or sex after long term abstienence
This kind of pain if occurs suddenly after having routine sex should be investigated.
This kind by due to some infections or since you said something is lower than usual this can be descent of uterus or change in uterus position, this may be due to age or repeated pregnancies in past.
Since you have negative HPT it is unlikely that you are pregnant.
If the pain persists you may need a GYnc examination and Ultrasound done.
Answered: Tue, 28 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor